# SDR SWIA201126055

- Difficulty date: April 18, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 26,747 hours, 37,483 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD FLOOR RED EMERGENCY LIGHTS ARE OUT.  (FLT 6602)  REPAIRED BROKEN WIRE AS REQUIRED.
